Decision making with imprecise probabilistic information
Thibault Gajdos (),
Jean-Marc Tallon and
Jean-Christophe Vergnaud
Journal of Mathematical Economics, 2004, vol. 40, issue 6, 647-681
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (62)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(03)00139-3
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Decision Making with Imprecise Probabilistic Information (2004) 
Working Paper: Decision Making with Imprecise Probabilistic Information (2004) 
Working Paper: Decision Making with Imprecise Probabilistic Information (2003) 
Working Paper: Decision Making with Imprecise Probabilistic Information (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:40:y:2004:i:6:p:647-681
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().